# SDR ASAA0280057

- Difficulty date: February 26, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S936027511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND LONGERON 29R IN AFT CARGO BAY TO HAVE CORROSION AROUND FASTENER HOLES AT FS 1022-1025.  INSTALLED U-CHANNEL REPAIR PER EA 5310-012066.  (M)
